Free Delivery in Ireland for Orders over €49

Nurofen Cold and Flu Tablets 12 Pack

€7,01

What is it
The dual action formula of Nurofen Cold and Flu provides nondrowsy relief from the symptoms of cold and flu. Combining the targeted action of Nurofen with the decongestant pseudoephedrine, each yellow, film coated tablet provides relief from cold and flu symptoms such as Aches and Pains, Headache, Fever, Ease the pain of sore throat and nasal congestion.

Dosage
Adults and children 12 years and older. For Oral use.
Swallow 2 tablets with water, then if necessary, take 1 or 2 tablets every 4 hours.
Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.

Warnings and Cautions
Do not Take Nurofen Cold and Flu.
If you have or have ever had a stomach ulcer or other digestive system disorder.
If you are allergic to any of the ingredients, or to aspirin or to any other nonsteroidal antiinflammatory drugs (NSAIDs)
If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor

Ingredients
Each tablet contains. Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
Core. Calcium phosphate, Microcrystalline cellulose, Povidone, Croscarmellose sodium, Magnesium stearate.
Film Coating. Hypromellose, Talc, Opaspray Yellow M1F6168 or Mastercote Yellow FA 0156 containing Titanium dioxide, Sunset yellow (E110), Quinilone Yellow.
Printing Ink. Black printing ink containing. Iron oxide black (E172), Propylene Glycol, Shellac.


Next Previous